Sharpening and generalizations of Shafer-Fink and Wilker type inequalities: a new approach

Volume 11, Issue 7, pp 885--893 http://dx.doi.org/10.22436/jnsa.011.07.02 Publication Date: May 16, 2018       Article History

Authors

Marija Rašajski - School of Electrical Engineering, University of Belgrade, Bulevar kralja Aleksandra 73, 11000 Belgrade, Serbia Tatjana Lutovac - School of Electrical Engineering, University of Belgrade, Bulevar kralja Aleksandra 73, 11000 Belgrade, Serbia Branko Malešević - School of Electrical Engineering, University of Belgrade, Bulevar kralja Aleksandra 73, 11000 Belgrade, Serbia


Abstract

In this paper, we propose and prove some generalizations and sharpenings of certain inequalities of Wilker's and Shafer-Fink's type. Application of the Wu-Debnath theorem enabled us to prove some double sided inequalities.


Keywords


MSC


References